| Model Number |
HYDRA61 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, before use in patient, this fogarty hydrajaw clamp insert was loose and fell off from the clamp.As per customer's opinion, this dangerous as this is used on the aorta.There is no allegation of patient injury.Patient demographics unable to be obtained.
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (impact code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not available for evaluation despite due diligent attempts.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process a 100% of the units go through insert inspection process.